MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS APEX PROTECTOR POST, SIZE 10; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS APEX PROTECTOR POST, SIZE 10; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS APEX PROTECTOR POST, SIZE 10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 10/21/2022 by a sales representative via sems that an ar-9200-20s univers apex protector is broken.This was discovered during an unspecified time with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per (b)(4).

Brand Name
UNIVERS APEX PROTECTOR POST, SIZE 10
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19444631
Report Number1220246-2024-04655
Device Sequence Number8611598
Product Code LXH
UDI-Device Identifier00888867136960
UDI-Public00888867136960
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS APEX PROTECTOR POST, SIZE 10
Device Catalogue NumberAR-9200-20S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date06/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown